# SDR ASAA2015100713398

- Difficulty date: October 7, 2015
- Submitted: October 9, 2015
- Operation: Air carrier
- Aircraft: N407AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41731
- Aircraft time: 11,492 hours, 3,651 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Warning Flag
- Condition: False Indication
- Location: Fmc
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

AT CRUISE, FL 350, VTK FOLLOWED BY MAP FAILURE FLAG ON CAPTAIN'S NAV DISPLAY.  VNAV, LNAV DISCONNECTED.  PRIOR TO COMMENCING CHECKLIST, PROBLEM RESOLVED ITSELF AND SHOWED OPS NORMAL.  ACFT GROUNDED.  ACCOMPLISHED FIM TASK 34-61, TASK 801, NO FAULTS NOTED. CHECKS OK REF SAME.
